# SDR HALA0600691

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,255 hours, 3,389 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5455
- Condition: Inoperative
- Location: Apu
- Part time: 13,059 hours, 2,531 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT START.  GRINDING NOISE FROM APU STARTER.  REMOVED AND REPLACED APU STARTER PER AMM 49-41-01.  OPS CHECK OK.  OK FOR SVC.
